# SDR ASOA20140918118

- Difficulty date: September 18, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N11155
- Make and model: Emb EMB-145XR
- Aircraft serial: 145782
- Aircraft time: 30,493 hours, 782 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Part number: MS25036120
- Condition: Burned
- Location: Wire
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 4114,  CREW REPORTED A STRONG BURNED ODOR COMING FROM THE PACKS WHEN ON ENGINE BLEEDS SEEMING TO BE MORE CONCENTRATED IN THE COCKPIT.  THE ACFT LANDED AT WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE ACFT AND FOUND THE LUG ON WIRE W101-1244-GN TO BE LOOSE AND BURNED.  MAINTENANCE R & R THE AFFECTED LUG, AND LT WINDSHIELD, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
